Vol. 88, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized solutions for the mean curvature equation

Enrico Giusti

Vol. 88 (1980), No. 2, 297–321
Mathematical Subject Classification 2000
Primary: 35J20
Secondary: 53C42, 49F22
Milestones
Received: 29 June 1979
Published: 1 June 1980
Authors
Enrico Giusti